RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Program Systems: Theory and Applications:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Program Systems: Theory and Applications, 2011, Volume 2, Issue 5, Pages 31–48 (Mi ps59)  

Optimization Methods and Control Theory

Algorithms for nonlocal improvement of controls in classes of nonlinear differential systems

O. V. Baturina, A. V. Bulatov, O. V. Morzhin

Institute of Control Sciences, Russian Academy of Sciences, Moscow

Abstract: The article is devoted to algorithms for nonlocal improvement in nonlinear systems, including bilinear systems according to optimal control problems for quantum (spin) systems.

Key words and phrases: control systems, improvement algorithms, computer experiments.

Full text: PDF file (5426 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.977

Citation: O. V. Baturina, A. V. Bulatov, O. V. Morzhin, “Algorithms for nonlocal improvement of controls in classes of nonlinear differential systems”, Program Systems: Theory and Applications, 2:5 (2011), 31–48

Citation in format AMSBIB
\Bibitem{BatBulMor11}
\by O.~V.~Baturina, A.~V.~Bulatov, O.~V.~Morzhin
\paper Algorithms for nonlocal improvement of controls in classes of nonlinear differential systems
\jour Program Systems: Theory and Applications
\yr 2011
\vol 2
\issue 5
\pages 31--48
\mathnet{http://mi.mathnet.ru/ps59}


Linking options:
  • http://mi.mathnet.ru/eng/ps59
  • http://mi.mathnet.ru/eng/ps/v2/i5/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Program Systems: Theory and Applications
    Number of views:
    This page:147
    Full text:49
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019